RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2018, Volume 12, Issue 2, Pages 98–104 (Mi ia538)  

Discrete analysis in parsing

Ya. M. Mirzabekov, Sh. B. Shikhiev

Dagestan State University, 43-a Gadzhiyev Str., Makhachkala 367000, Republic of Dagestan, Russian Federation

Abstract: An informal definition of syntax is given in terms of discrete mathematics and graph theory. The main difficulty for numerous attempts to formalize a natural language is the semantics of the language. It is shown how it is possible to classify expressions on a semantic basis, using their syntactic features. Classification of expressions by the kind of questions they answer is the simplest way of grouping expressions on the semantic basis. The present authors describe an algorithm that recognizes place pointers, that is, expressions which answer the question where?. On specific examples, the problem of analysis of expressions and the inverse problem of synthesis, more precisely, the applied problem of recognition of expressions are considered.

Keywords: natural language; discrete mathematics; graph theory; syntax; word forms; morphological parameters; consistent definitions; inconsistent definitions; vocabulary; semantics.

DOI: https://doi.org/10.14357/19922264180214

Full text: PDF file (329 kB)
References: PDF file   HTML file

Received: 13.04.2017

Citation: Ya. M. Mirzabekov, Sh. B. Shikhiev, “Discrete analysis in parsing”, Inform. Primen., 12:2 (2018), 98–104

Citation in format AMSBIB
\Bibitem{MirShi18}
\by Ya.~M.~Mirzabekov, Sh.~B.~Shikhiev
\paper Discrete analysis in parsing
\jour Inform. Primen.
\yr 2018
\vol 12
\issue 2
\pages 98--104
\mathnet{http://mi.mathnet.ru/ia538}
\crossref{https://doi.org/10.14357/19922264180214}
\elib{http://elibrary.ru/item.asp?id=35161789}


Linking options:
  • http://mi.mathnet.ru/eng/ia538
  • http://mi.mathnet.ru/eng/ia/v12/i2/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:25
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019